# SDR SIMA20161117003

- Difficulty date: November 17, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,018 hours, 28,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SECOND EMERGENCY LIGHT STRIP FROM THE BACK INOP. REMOVED AND REPLACED THE SECOND EMERGENCY LIGHT STRIP FROM THE BACK IAW AMM 33-50-12,AND OPS CHECKED GOOD.
